Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 5, 2017, 12:18 AM EDT for York County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2017, 12:18 AM EDT (04:18 UTC)
- Expired
- Aug 5, 2017, 12:45 AM EDT
- In force
- 27 min
- Issued by
- NWS State College, PA
County York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
413
WWUS81 KCTP 050418
SPSCTP
Special Weather Statement
National Weather Service State College PA
1218 AM EDT SAT AUG 5 2017
PAZ064-065-050445-
York PA-Adams PA-
1218 AM EDT SAT AUG 5 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 1245 AM EDT...
At 1217 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East York to near Parkville. Movement was east at
30 mph.
Wind gusts up to 50 mph are possible.
Locations impacted include...
Parkville, Red Lion, Spry, Weigelstown, Dallastown, Hanover, York,
York Airport, Stonybrook-Wilshire, Cross Roads, Glen Rock, East York,
Hallam, Jacobus, Tyler Run-Queens Gate, Stewartstown, Shenks Ferry,
Littlestown, Shiloh and Wrightsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Do not drive into water covering the roadway.
&&
LAT...LON 3972 7715 3995 7698 4006 7662 4004 7657
4005 7654 3995 7648 3991 7639 3987 7638
3973 7624 3972 7624
TIME...MOT...LOC 0417Z 267DEG 53KT 3998 7669 3972 7698
$$
JungWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 7:53 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 4, 7:53 PM EDT, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service State College PA 753 PM EDT Fri Aug 4 2017 .SYNOPSIS... Warm and more humid conditions will prevail for the rest of today until a strong cold front pushes east through the region tonight, bringing cooler and drier conditions for the weekend. Unseasonably cool weather will continue into early next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Severe TSRA watch #439 continues until 01Z Sat for all but 4 of our SE CWA counties as thunderstorms are ongoing in two distinct north south lines across the area. The focus from now until the CFROPA tonight will be on areas of increasing low-mid level shear and small areas of EHIs exceeding 2 m2/s2 (mainly across the nrn and eastern parts of the CWA, where the near sfc wind remains backed to the SE or SSE, helping to enhance llvl theta-e convergence and updraft/EHI strength). These values of EHI will support some isolated supercells with a chc for an isolated EF0/EF1 tornado. The other threat from the SHRA/TSRA will be at least some localized poor drainage flooding and minor stream flooding as there are several areas of low 1-hour FFG just a tad over one inch, thanks to small pockets of recent very heavy rainfall. Storms will persist for a few hours after dark (01-06z Sat) given the degree of large-scale ascent with vigorous upper level system and timing of the seasonably strong surface cold front. A blend of WPC/NBM QPF depicts a zone of 0.50-1.00 inch rainfall amounts along/ahead of cold FROPA ending 06z Sat with localized 1.5 to 2.5 inch amounts (especially across the Susq Valley and Ncent mtns. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Following the cold front, Saturday will turn significantly cooler with just the chance of a few showers/thunderstorms as the still strong mid summer sun and relatively cold air aloft combine to support steepening lapse rates with daytime heating. With the upper shortwave expected to begin shearing out to our north, models suggest the best chance for a shower will be over the higher elevations of the west and north. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... High pressure builds over central PA with a cool Sunday morning lows from the upper 40s in the northern tier to the mid 50s in the south. Sunny and dry in the east as the high center slides off the coast. Some clouds in the west with a slight chance of showers in the afternoon over the mountains and northwest. This is as the ridge breaks down and weak short-waves move east in the flow. Increasing chances for showers into the evening and overnight into Monday. Some thunder possible mainly Monday afternoon. High temps Sunday and Monday in the 70s. Low and front crosses PA monday and off the coast Monday night with diminishing POPs. Just a slight chance of lingering showers Tuesday in the Northeast and Poconos and Southwest Laurel Mountains. High pressure and cooler air moves in by Tuesday night into Wednesday morning with lows again in the 50s most areas. Just a slight chance of a shower in the Laurel Mountains Wednesday afternoon. Next system increases chances for rain moving back into Central PA wednesday night into Thursday. With a chance of showers or thunderstorms lingering into Friday. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... Two distinct north south lines of TSRA are crossing the state this evening. Current forcast tries to time each line crossing any one location but should be through the area by 03Z-06Z. VFR conditions will occur on Saturday but northwest winds will gust to 20-15 knots with a stratus layer around FL050. .OUTLOOK... Sun...No sig wx. Mon...Showers likely, chance of thunderstorms. Tue...Chance of showers. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Tyburski LONG TERM...Watson AVIATION...Lambert/Tyburski
Hazardous weather outlook, Aug 4, 9:07 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service State College PA 907 PM EDT Fri Aug 4 2017 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-060115- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 907 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Thunderstorms will continue tonight. Any storms that fall repeatedly over a given location could lead to locally heavy rain of over one inch in just 30 minutes. This heavy rain could produce minor flooding of poor drainage areas and some small streams. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 4, 9:30 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 ENE CARLISLE 40.21N 77.19W
08/04/2017 CUMBERLAND PA 911 CALL CENTER
LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
NUMEROUS TREES DOWN ACROSS COUNTY
0230 PM TSTM WND DMG CAMP HILL 40.24N 76.93W
08/04/2017 CUMBERLAND PA 911 CALL CENTER
LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
SPLIT ON ROUTE 11/15
0339 PM TSTM WND DMG 5 E MONTOURSVILLE 41.25N 76.82W
08/04/2017 LYCOMING PA FIRE DEPT/RESCUE
TREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF
PENNSDALE.
0347 PM TSTM WND DMG 1 SSE DUBOISTOWN 41.21N 77.03W
08/04/2017 LYCOMING PA FIRE DEPT/RESCUE
TREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN
ARMSTRONG TWP.
0403 PM TSTM WND DMG SHENANDOAH 40.82N 76.20W
08/04/2017 SCHUYLKILL PA 911 CALL CENTER
PART OF A ROOF BLOWN OFF A STRUCTURE ON WEST ARLINGTON
ST IN SHENANDOAH.
0427 PM TSTM WND DMG 3 SE DUSHORE 41.49N 76.36W
08/04/2017 SULLIVAN PA 911 CALL CENTER
TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
TOWNSHIP.
0431 PM TSTM WND DMG 3 NW DUNCANSVILLE 40.46N 78.47W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.
0443 PM TSTM WND DMG 1 NNW ENNISVILLE 40.65N 77.85W
08/04/2017 HUNTINGDON PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN ALONG ROUTE 26
IN NORTHERN HUNTINGDON COUNTY.
0449 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES REPORTED DOWN NEAR BELLWOOD.
0501 PM TSTM WND DMG 1 N TYRONE 40.69N 78.25W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.
0550 PM TSTM WND DMG 3 SSE BREEZEWOOD 39.95N 78.22W
08/04/2017 FULTON PA FIRE DEPT/RESCUE
TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF
ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL
SPRING EXIT ON I-70.
0620 PM TSTM WND DMG MCCONNELLSBURG 39.93N 78.00W
08/04/2017 FULTON PA FIRE DEPT/RESCUE
TREES AND WIRES REPORTED DOWN NEAR MCCONNELLSBURG.
0620 PM TSTM WND DMG 2 SW METAL 39.99N 77.91W
08/04/2017 FRANKLIN PA BROADCAST MEDIA
MULTIPLE TREES REPORTED TO BE DAMAGED JUST EAST OF
COWNAS GAP.
0634 PM TSTM WND DMG UPPER STRASBURG 40.02N 77.70W
08/04/2017 FRANKLIN PA FIRE DEPT/RESCUE
TREE AND WIRES REPORTED DOWN NEAR UPPER STRASBURG.
0634 PM TSTM WND DMG 4 WSW WELLSBORO 41.72N 77.37W
08/04/2017 TIOGA PA FIRE DEPT/RESCUE
MULTIPLE TREES REPORTED DOWN ALONG ROUTE 362 BETWEEN
AIRPORT ROAD AND THE WELLSBORO COUNTRY CLUB.
0638 PM TSTM WND DMG 4 WNW WELLSBORO 41.77N 77.37W
08/04/2017 TIOGA PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN NEAR THE INTERSECTION OF DANTZ RUN
ROAD AND ROUTE 6.
0650 PM TSTM WND DMG 4 W MANSFIELD 41.81N 77.16W
08/04/2017 TIOGA PA TRAINED SPOTTER
TREES SNAPPED ALONG LAKE ROAD NEAR HILLS CREEK STATE
PARK.
0711 PM TSTM WND DMG DUNNSTOWN 41.15N 77.42W
08/04/2017 CLINTON PA TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN NEAR DUNNSTOWN.
0716 PM TSTM WND DMG BLAIN 40.34N 77.51W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR BLAIN.
0738 PM TSTM WND DMG ICKESBURG 40.49N 77.29W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR ICKESBURG.
0740 PM TSTM WND DMG 2 NE NEW BLOOMFIELD 40.44N 77.16W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR NEW BLOOMFIELD AND NEWPORT.
&&
EVENT NUMBER CTP1701323 CTP1701324 CTP1701326 CTP1701325 CTP1701331
CTP1701327 CTP1701329 CTP1701332 CTP1701330 CTP1701328 CTP1701333
CTP1701334 CTP1701339 CTP1701335 CTP1701338 CTP1701336 CTP1701337
CTP1701340 CTP1701342 CTP1701343 CTP1701341
EVANEGOLocal storm report, Aug 4, 9:31 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
931 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND DMG 2 NE BLOOMSBURG 41.02N 76.43W
08/04/2017 COLUMBIA PA 911 CALL CENTER
TREES REPORTED DOWN ALONG CENTRAL ROAD.
&&
EVENT NUMBER CTP1701344
EVANEGOLocal storm report, Aug 4, 9:42 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG DANVILLE 40.96N 76.61W
08/04/2017 MONTOUR PA 911 CALL CENTER
TREES REPORTED DOWN NEAR DANVILLE.
&&
EVENT NUMBER CTP1701345
EVANEGOLocal storm report, Aug 4, 10:26 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1026 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 2 SW MCKINNEY 40.13N 77.64W
08/04/2017 FRANKLIN PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1701346
TYBURSKILocal storm report, Aug 4, 10:58 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 ENE CARLISLE 40.21N 77.19W
08/04/2017 CUMBERLAND PA 911 CALL CENTER
LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
NUMEROUS TREES DOWN ACROSS COUNTY
0230 PM TSTM WND DMG CAMP HILL 40.24N 76.93W
08/04/2017 CUMBERLAND PA 911 CALL CENTER
LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
SPLIT ON ROUTE 11/15
0339 PM TSTM WND DMG 5 E MONTOURSVILLE 41.25N 76.82W
08/04/2017 LYCOMING PA FIRE DEPT/RESCUE
TREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF
PENNSDALE.
0347 PM TSTM WND DMG 1 SSE DUBOISTOWN 41.21N 77.03W
08/04/2017 LYCOMING PA FIRE DEPT/RESCUE
TREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN
ARMSTRONG TWP.
0403 PM TSTM WND DMG SHENANDOAH 40.82N 76.20W
08/04/2017 SCHUYLKILL PA 911 CALL CENTER
PART OF A ROOF BLOWN OFF A STRUCTURE ON WEST ARLINGTON
ST IN SHENANDOAH.
0427 PM TSTM WND DMG 3 SE DUSHORE 41.49N 76.36W
08/04/2017 SULLIVAN PA 911 CALL CENTER
TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
TOWNSHIP.
0431 PM TSTM WND DMG 3 NW DUNCANSVILLE 40.46N 78.47W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.
0443 PM TSTM WND DMG 1 NNW ENNISVILLE 40.65N 77.85W
08/04/2017 HUNTINGDON PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN ALONG ROUTE 26
IN NORTHERN HUNTINGDON COUNTY.
0449 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES REPORTED DOWN NEAR BELLWOOD.
0501 PM TSTM WND DMG 1 N TYRONE 40.69N 78.25W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.
0550 PM TSTM WND DMG 3 SSE BREEZEWOOD 39.95N 78.22W
08/04/2017 FULTON PA FIRE DEPT/RESCUE
TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF
ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL
SPRING EXIT ON I-70.
0620 PM TSTM WND DMG MCCONNELLSBURG 39.93N 78.00W
08/04/2017 FULTON PA FIRE DEPT/RESCUE
TREES AND WIRES REPORTED DOWN NEAR MCCONNELLSBURG.
0620 PM TSTM WND DMG 2 SW METAL 39.99N 77.91W
08/04/2017 FRANKLIN PA BROADCAST MEDIA
MULTIPLE TREES REPORTED TO BE DAMAGED JUST EAST OF
COWNAS GAP.
0634 PM TSTM WND DMG UPPER STRASBURG 40.02N 77.70W
08/04/2017 FRANKLIN PA FIRE DEPT/RESCUE
TREE AND WIRES REPORTED DOWN NEAR UPPER STRASBURG.
0634 PM TSTM WND DMG 4 WSW WELLSBORO 41.72N 77.37W
08/04/2017 TIOGA PA FIRE DEPT/RESCUE
MULTIPLE TREES REPORTED DOWN ALONG ROUTE 362 BETWEEN
AIRPORT ROAD AND THE WELLSBORO COUNTRY CLUB.
0638 PM TSTM WND DMG 4 WNW WELLSBORO 41.77N 77.37W
08/04/2017 TIOGA PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN NEAR THE INTERSECTION OF DANTZ RUN
ROAD AND ROUTE 6.
0650 PM TSTM WND DMG 4 W MANSFIELD 41.81N 77.16W
08/04/2017 TIOGA PA TRAINED SPOTTER
TREES SNAPPED ALONG LAKE ROAD NEAR HILLS CREEK STATE
PARK.
0711 PM TSTM WND DMG DUNNSTOWN 41.15N 77.42W
08/04/2017 CLINTON PA TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN NEAR DUNNSTOWN.
0716 PM TSTM WND DMG BLAIN 40.34N 77.51W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR BLAIN.
0738 PM TSTM WND DMG ICKESBURG 40.49N 77.29W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR ICKESBURG.
0740 PM TSTM WND DMG 2 NE NEW BLOOMFIELD 40.44N 77.16W
08/04/2017 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN NEAR NEW BLOOMFIELD AND NEWPORT.
0850 PM TSTM WND DMG DANVILLE 40.96N 76.61W
08/04/2017 MONTOUR PA 911 CALL CENTER
TREES REPORTED DOWN NEAR DANVILLE.
0911 PM TSTM WND DMG 2 NE BLOOMSBURG 41.02N 76.43W
08/04/2017 COLUMBIA PA 911 CALL CENTER
TREES REPORTED DOWN ALONG CENTRAL ROAD.
0945 PM TSTM WND DMG 2 SW MCKINNEY 40.13N 77.64W
08/04/2017 FRANKLIN PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1701323 CTP1701324 CTP1701326 CTP1701325 CTP1701331
CTP1701327 CTP1701329 CTP1701332 CTP1701330 CTP1701328 CTP1701333
CTP1701334 CTP1701339 CTP1701335 CTP1701338 CTP1701336 CTP1701337
CTP1701340 CTP1701342 CTP1701343 CTP1701341 CTP1701345 CTP1701344
CTP1701346
EVANEGOSpecial weather statement, Aug 5, 12:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
1218 AM EDT SAT AUG 5 2017
PAZ064-065-050445-
York PA-Adams PA-
1218 AM EDT SAT AUG 5 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 1245 AM EDT...
At 1217 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East York to near Parkville. Movement was east at
30 mph.
Wind gusts up to 50 mph are possible.
Locations impacted include...
Parkville, Red Lion, Spry, Weigelstown, Dallastown, Hanover, York,
York Airport, Stonybrook-Wilshire, Cross Roads, Glen Rock, East York,
Hallam, Jacobus, Tyler Run-Queens Gate, Stewartstown, Shenks Ferry,
Littlestown, Shiloh and Wrightsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Do not drive into water covering the roadway.
&&
LAT...LON 3972 7715 3995 7698 4006 7662 4004 7657
4005 7654 3995 7648 3991 7639 3987 7638
3973 7624 3972 7624
TIME...MOT...LOC 0417Z 267DEG 53KT 3998 7669 3972 7698
JungThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:12 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Perry, Schuylkill and 3 more | 78 min |
| Aug 4, 8:16 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 74 min |
| Aug 4, 8:19 PM EDT | Special Weather Statement | CTP | Franklin | 41 min |
| Aug 4, 8:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 54 min |
| Aug 4, 8:55 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 50 min |
| Aug 4, 8:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Aug 4, 9:08 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 37 min |
| Aug 4, 9:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 60 min |
| Aug 4, 9:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 60 min |
| Aug 4, 9:42 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 3 hr |
| Aug 4, 9:53 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 52 min |
| Aug 4, 10:12 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin | 3 hr |
| Aug 4, 10:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Schuylkill | 92 min |
| Aug 4, 10:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 87 min |
| Aug 4, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 85 min |
| Aug 4, 10:52 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Franklin, Lebanon, York | 3 hr |
| Aug 4, 11:35 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 85 min |
| Aug 5, 1:15 AM EDT | Areal Flood Warning | CTP | Cumberland | 3 hr |
| Aug 5, 1:19 AM EDT | Special Weather Statement | CTP | Lancaster | 56 min |
| Aug 5, 9:04 AM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.